# SDR UIEA2018071001412

- Difficulty date: July 10, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,684 hours, 9,690 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG: RT ENG ANTI-ICE FOLLOWED QRH, ON SAT COMM W/ MX CONTROL CONDITION DISSAPEARED. CONTINUED NORMAL OPS. PERFORMED OPS CHECK OF RIGHT ENGINE ANTI ICE IAW AMM 30-21-03. OPS CHECKED GOOD.
